# SDR SWAA2017061414341

- Difficulty date: June 11, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 5,150 hours, 2,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048701
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT LAV DOOR EMERGENCY LENS COVER LOOSE.  SECURED COVER PER MM.
